Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Came off birth control. Had intercourse, spotting, feels pressure in pelvic region, back pain. What's going on?

I came off birth control after my cycle at the end of december & I haven t had another cycle yet as of 3 weeks ago I wasn t pregnant (checked my hcg levels) with a blood test . After intercourse with my husband last night I went to restroom & noticed when I wiped there was a significant amount of fainy orange discharge with a couple of wipes.But after intercourse tonite I only spotted a little. I ve also been having slight (minimal) pressure behind my pelvic region for 3 or 4 days now. Its barely noticable,but I have been very fine tuned to my bodies aches & pains as I eagerly await for my cycle. I also have chronic pain in my lower left back its not severe but still enough to bother me the back pain has been happening for 2 days. What could possibly be going on?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The rhythm of your periods may be upset and may be getting delayed because of your birth control measures which i presume are contraceptive may be in the premenstraual phase. However pregnancy can not be excluded based on a single hcg test if you dont get your periods for 6 weeks from the last menstrual period repeat pregnancy test . your discharge can be an irregular spotting due to hormonal disturbances. You may be having pelvic inflammation also.
Answered: Sun, 23 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor